# SDR 2007UALA03254

- Difficulty date: July 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 37,564 hours, 13,320 cycles
- Engine: Iae V2527A5
- System (JASC): 7331 · Fuel Flow Indicating
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Flow Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y, K, J
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, NR 1 ENGINE WOULD NOT RELIGHT IN FLIGHT.  HUNG START ECAMS.  TRIED 3 WINDMILL AND 3 STARTER ASSIST FOUND FUEL LEAK AT FUEL FLOW INDICATOR REPLACED RING AND RAN ENGINE REF 73-31-17 AND JRH 2-40-1.
